Pacific Journal of Mathematics

On the univalence of some analytic functions.

G. M. Shah

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 239-250.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959657

Mathematical Reviews number (MathSciNet)
MR0313493

Zentralblatt MATH identifier
0244.30006

Subjects
Primary: 30A32

Citation

Shah, G. M. On the univalence of some analytic functions. Pacific J. Math. 43 (1972), no. 1, 239--250. https://projecteuclid.org/euclid.pjm/1102959657


Export citation

References

  • [1] G. M. Goluzin, Some estimates of derivatives of bounded functions, Mat. Sb., N.S., 16 (1945), 295-306.
  • [2] T. H. MacGregor, The radius of univalence of certain analytic functions,Proc. Amer. Math. Soc, 14 (1963), 514-520.
  • [3] T. H. MacGregor, The radius of univalence of certain analytic functions,II., Proc. Amer. Math. Soc, 14 (1963), 521-524.
  • [4] Z. Nehari, Conformal Mapping, First Ed., 1952, McGraw Hill Inc., New York.
  • [5] J. S. Ratti, The radius of univalence of certain analytic functions, Math. Z. 107 (1968), 241-248.
  • [6] G. M. Shah, The Radius of p-valence of some analytic functions,submitted to Czechoslovak Math. J.
  • [7] E. Strohhacker, Beitrdge Zu Theorie der Schlichten Funktionen, Math. Z., 37 (1933), 356-380.